# SDR ASOA200901235

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL 18.0 OTBD SIDE HAS A INDICATION NOTED AT WL 69.0 APPROX .2 IN LENGTH 50 PERCENT FSH FAILED NDT INSP AREA MARKED ON ACFT.  REMOVED FS 409.0+128 VERTICAL POST LBL 18.0 IAW SRM 51-42-06.  LOCATED AND DRILLED NEW FS 409+128 VERTICAL POST LBL 18 OTBD SIDE IAW SRM 51-40-11.  INSTALLED VERTICAL POST AT LBL 18 ASSY IAW REO 601R-53-41-889 EC/TC 601R-53-41-889.  FILLET SEALED REPAIR AREA AT FS 409+128 LBL 18.0 AND APPLIED CORROSION INHIBITOR IAW SRM 51-25-00 AND 51-21-11.  C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
